# SDR ASAA2017011519359

- Difficulty date: January 15, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 3,500 hours, 1,149 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

V NAV INOP AFTER TAKEOFF. GROUNDED - YES. UNABLE TO DUPLICATE PROBLEM. PERFORMED DFCS OPS TEST PER AMM 22-11-00 AND MCP TEST PER AMM 22-11-34, OPS NORMAL. NO HISTORY LAST 30 DAYS. ALSO INBOUND FLT CREW VERBALIZED THAT VNAV OPERATED NORMALLY. CLEARS MEL 22-15Y.
